MathSciNet Relay Station
MathSciNet bibliographic data
MR2531371 46L54 (15B52 46L53)
Collins, Benoît; Guionnet, Alice; Maurel-Segala, Edouard Asymptotics of unitary and orthogonal matrix integrals. Adv. Math. 222 (2009), no. 1, 172–215.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement